MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH POST IBF UI H 13MM 8DEG 22/9; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, LUMBAR

EIT EMERGING IMPLANT TECHNOLOGIES GMBH POST IBF UI H 13MM 8DEG 22/9; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, LUMBAR
Model Number PUI81302
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Phone: (b)(6).Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient presented with issues related to a previous fusion done at (b)(6) in (b)(6) on (b)(6) 2020, and all the hardware was successfully removed.The procedure was an l4-5 right sided tlif with viper prime and conduit plif cultures were taken intra-op for a suspected fungal infection.Procedure and patient outcome are unknown.This complaint involves eleven (11) devices.This report is for (1) post ibf ui h 13mm 8 deg 22/9.This report is 9 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6: customer quality investigation: the implant(s) was not returned, and the investigation will be completed based on the supplied image(s).The image(s) was reviewed, and no issues were noted with the implant(s) that would contribute to the adverse event and therefore is unconfirmed.As the implant(s) was not returned an as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.There is no indication that a design or manufacturing issue contributed to the complaint as it was unconfirmed.No new malfunctions were observed during this investigation (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
POST IBF UI H 13MM 8DEG 22/9
Common Device Name
INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
MDR Report Key11049373
Report Number3013730328-2020-00031
Device Sequence Number2651715
Product Code OVD
UDI-Device Identifier04260557779910
UDI-Public04260557779910
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K172888
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPUI81302
Device Catalogue NumberPUI81302
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer01/07/2021
01/11/2021
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date01/08/2021
01/14/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIS SINGLE INNER SETSCW; MIS SINGLE INNER SETSCW; POST IBF UI H 13MM 8DEG 22/9; VIPER PRIME X-TAB, 7X40MM TI; VIPER PRIME X-TAB, 7X45MM TI; VIPER PRIME X-TAB, 7X45MM TI; VIPER2 LORDOTIC ROD-45MM; VIPER2 LORDOTIC ROD-45MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight95